SIGNUP FOR OUR NEWSLETTER BELOW

easy returns

secure payment

satisfaction Guarnateed

  • Home
  • /
  • Shop
  • /
  • Cramp Tablets (aspirin free)
  • Home
  • /
  • Shop
  • /
  • Cramp Tablets (aspirin free)

Cramp Tablets (aspirin free)

$7.95

Relieves menstrual cramps, backache, pain & bloating with a combination of acetaminophen and pamabrom. 40 2-tablet doses per box. Aspirin free.

Add to wishlist

Pain reliever/diuretic to relieve menstrual pain, backache, headaches and bloating. Contains 325 mg Acetaminophen and 25 mg Pamabrom.Compare to Pamprin?.

#111733 80/box

Weight2.5 oz
Dimensions5 × 3.5 × 3 in

Reviews

There are no reviews yet.

Be the first to review “Cramp Tablets (aspirin free)”

Returning an item

We've updated our return policy

We offer secure payment

We accept the following payment methods:

Need any help?

Call Us:   (800) 480-5855

Workig Hours: 8 AM - 8 PM